# SDR FDEA201405201093

- Difficulty date: May 20, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 93,925 hours, 17,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF FCD 1-5710-F0308148, FOUND SKIN CRACKED NEAR ZONE 519, LT WING INBD OF NR 1 ENGINE, JUST AFT OF INBD SLATS.    PERFORMED HFEC OF THE SUSPECTED CRACK IN THE LT WING.  CRACK APPROXIMATELY INCHES INCHES.  INSTALLED FILLER AND DOUBLER IAW EA 1-5710-T0308293 P1.
